On the collocation method for a class of nonlinear singular integro-differential equations
Differencialʹnye uravneniâ, Tome 28 (1992) no. 7, pp. 1247-1253
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_7_a17,
author = {A. N. Meleshko and L. A. Yanovich},
title = {On the collocation method for a class of nonlinear singular integro-differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1247--1253},
year = {1992},
volume = {28},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_7_a17/}
}
TY - JOUR AU - A. N. Meleshko AU - L. A. Yanovich TI - On the collocation method for a class of nonlinear singular integro-differential equations JO - Differencialʹnye uravneniâ PY - 1992 SP - 1247 EP - 1253 VL - 28 IS - 7 UR - http://geodesic.mathdoc.fr/item/DE_1992_28_7_a17/ LA - ru ID - DE_1992_28_7_a17 ER -
A. N. Meleshko; L. A. Yanovich. On the collocation method for a class of nonlinear singular integro-differential equations. Differencialʹnye uravneniâ, Tome 28 (1992) no. 7, pp. 1247-1253. http://geodesic.mathdoc.fr/item/DE_1992_28_7_a17/